Aa
A
A
A
Close
ADD / ADHD Community
3.35k Members
Avatar universal

Anyone having similar problems with medication?

Im a 19 years old boy and i have tried vyvanse which did miracles at first at 20mg until the effect decreased and had to go up to 60mg with no effects except the bad ones and went back to my old self(lazy, tired, unmotivated etc.). I am now on concerta 36mg and it seems like working but not all the time and clearly not as much as first time vyvanse. The hardest thing is the fatigue no matter how much i sleep im always tired made lot of tests and nothing unusual im on effexor 225mg too for anxiety/past depression but the tiredness has always been there and i am feeling a bit hopeless so if anyone has experienced something similar and did something that helped them i would appreciate a lot.
1 Responses
189897 tn?1441130118
COMMUNITY LEADER
You said "the tiredness has always been there."  So I am guessing that it was there before you started the stim meds?  Tiredness is a know side effect of effexor if too much is being taken.  Now that you are on a stim med., it hopefully is reducing your anxiety somewhat.  You might want to talk to your doc about reducing your anti anxiety medication.  Do you have the same doc for both the concerta and the effexor?

Note, Concerta should last about 8 hours while the Vyvannse could go 10 to 12 hours.  Also Concerta is a Methylphenidate, while Vyvannse is an Adderall based med and is stronger.  You might want to try the Vyvannse again, but increase the dose slower.   Typically tiredness is not a side effect of stim meds, unless you are over dosed and then you can feel kind of stoned.  

Hopefully, this helps a bit.  Please ask if you need more info.
Have an Answer?
Top Children's Development Answerers
189897 tn?1441130118
San Pedro, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Yummy eats that will keep your child healthy and happy
What to expect in your growing baby
Is the PS3 the new Prozac … or causing ADHD in your kid?
Autism expert Dr. Richard Graff weighs in on the vaccine-autism media scandal.
Could your home be a haven for toxins that can cause ADHD?